| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
On (b)(6) 2026, the patient had a second washout for superficial infection on the other side of the incision, quite a distance away from where the first infection was.The surgeon opted for a wound washout and no hardware removal.The patient was admitted the day prior to surgery.This was reported as a recurrent staphylococcus infection.Vancomycin was used for this washout.On (b)(6) 2026, the patient had the neurostimulator explanted.Additional details were not provided.